# SDR QXEA9902668

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GOUGE AT FRAME X618.0, BETWEEN STRINGERS 21S AND 20S.  REPAIRED IAW DHC-8 SRM 51-40-11.
